Rationality of Moduli Spaces of Stable Bundles.

P.E.. Newstead

Mathematische Annalen (1975)

  • Volume: 215, page 251-268
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Newstead, P.E... "Rationality of Moduli Spaces of Stable Bundles.." Mathematische Annalen 215 (1975): 251-268. <http://eudml.org/doc/162714>.

author = {Newstead, P.E..},
journal = {Mathematische Annalen},
pages = {251-268},
title = {Rationality of Moduli Spaces of Stable Bundles.},
url = {http://eudml.org/doc/162714},
volume = {215},
year = {1975},

AU - Newstead, P.E..
TI - Rationality of Moduli Spaces of Stable Bundles.
JO - Mathematische Annalen
PY - 1975
VL - 215
SP - 251
EP - 268
UR - http://eudml.org/doc/162714
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.